# SDR UIEA2012121600552

- Difficulty date: December 16, 2012
- Submitted: December 16, 2012
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 70,763 hours, 17,935 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3987505
- Part serial: 1225C
- Condition: Malfunctioned
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

RT PACK TEMP CONTROL VALVE TRIPS ALERT DURING BITE TEST.  REPLACED THE RT PACK TEMP CONTROL VALVE, IAW AMM 21-51-11. OPS CHECKED GOOD.
